Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 17, No. 1, pp. 9-12 (2001)

On the local limit theorem for general lattice distribution

V. O. Peten'ko

Uzhhorod National University 88000 Uzhhorod, Ukraine

Abstract: The scheme of series of lattice casual vectors analogical to the probable is considered in the paper. A local limit theorem have been received, and the indicated directions of its use in differential methods theory of mathematical physics problems solving were received.

Keywords: Lattice distribution, limit theorem.

Classification (MSC2000): 60B12; 60F05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition